Skip to product information
1 of 1

Equate

Equate Max Strength Sinus Severe Congestion Relief Caplets, Ages 12+, 20 Ct

Equate Max Strength Sinus Severe Congestion Relief Caplets, Ages 12+, 20 Ct

Regular price $13.99 USD
Regular price Sale price $13.99 USD
Sale Sold out
Shipping calculated at checkout.
In Stock: 6

Temporarily relieves: nasal congestion, headache, sinus congestion and pressure, minor aches and pains Temporarily promotes nasal and/or sinus drainage Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive Active ingredients (in each caplet): Acetaminophen 325 mg - Pain reliever, guaifenesin 200 mg expectorant and phenylephrine HCI 5 mg - nasal decongestant

View full details
  • Min Qty

    Buy 2 +

  • Discount

    5% Off